UNIQUENESS OF P(f) AND [P(f)](k) CONCERNING WEAKLY WEIGHTED SHARING
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, with the help of the idea of weakly weighted sharing introduced by Lin and Lin [Kodai Math. J. 29(2006), 269-280], we study the uniqueness of polynomial expression P(f) and its derivatives [P(f)](k) of meromorphic functions f sharing a small function. The main results in the paper significantly improved the result of Liu and Gu [Kodai Math. J. 27(3)(2004), 272-279]. This research work finds certain condition under which the polynomial P(f) is reduced to a non-zero monomial and consequently, the class of the function f is characterized. Examples have been exhibited to show that some conditions in the main results simply can not be removed and also some inequalities are sharp.
Abstract
In this paper, with the help of the idea of weakly weighted sharing introduced by Lin and Lin [Kodai Math. J. 29(2006), 269-280], we study the uniqueness of polynomial expression P(f) and its derivatives [P(f)](k) of meromorphic functions f sharing a small function. The main results in the paper significantly improved the result of Liu and Gu [Kodai Math. J. 27(3)(2004), 272-279]. This research work finds certain condition under which the polynomial P(f) is reduced to a non-zero monomial and consequently, the class of the function f is characterized. Examples have been exhibited to show that some conditions in the main results simply can not be removed and also some inequalities are sharp.
참고문헌 (23)
- Molla Basir Ahamed, "Uniqueness of two differential polynomials of a meromorphic function sharing a set", 대한수학회논문집, 33(4), pp.1181~1203 (2018), 대한수학회
- A. Banerjee, "Meromorphic functions sharing a small function with its differential polynomials", Acta Univ. Palacki. Olomuc., Fac. rer. nat. Mathematica, 54(1), pp.33~45 (2015)[DOI]
- A. Banerjee, "Uniqueness of a polynomial and a differential monomial sharing a small function", An. Univ. Vest Timis. Ser. Mat. Inform, 54(1), pp.55~71 (2016)
- M. B. Ahamed, "Rational function and differential polynomial of a meromorphic function sharing a small function", Bull. Transilvaniya Univ. Brasov Ser. -III Math. Info. Phys, 59(1), pp.1~18 (2017)
- A. Banerjee, "Yu’s result – A Further Extension", Electroic J. Math. Anal. Appl, 6(2), pp.288~306 (2018)
- R. Bruck, "On entire functions which share one value CM with their first derivative", Results Math, 30, pp.21~24 (1996)
- C. T. Chuang, "Fix-points and factorization of meromorphic functions", pp.199~, World Scientific Publishing Co., Inc
- G. G. Gundersen, "Meromorphic functions that share finite values with their derivative", J. Math. Anal. Appl, 75, pp.441~446 (1980)
- W. K. Hayman, "Meromorphic Functions, Oxford Mathematical Monographs" (1964), Clarendon, Press
- I. Lahiri, "Value distribution of the product of a meromorphic function and its derivative", Kodai Math. J, 26, pp.95~100 (2003)
- S. Lin, "Uniqueness of meromorphic functions concerning weakly weighted sharing", Kodai Math. J, 29(2), pp.269~280 (2006)
- L. Liu, "Uniqueness of meromorphic functions that share one small function with their derivatives", Kodai Math. J, 27(3), pp.272~279 (2004)
- E. Mues, "Meromorphe Funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen Wert teilen", Complex Var. Theory Appl, 6, pp.51~71 (1986)[DOI]
- L. A. Rubel, "Values shared by an entire function and its derivative, Lecture Notes in Mathematics", pp.101~103 (1977), Springer-Verlag
- H. Y. Xu, "Uniqueness of a meromorphic functions and its differential polynomial concerning weakly weighted-sharing", Gen. Math, 19(3), pp.101~111 (2011)
- C. C. Yang, "On deficiencies of differential polynomials II", Math. Z, 125, pp.107~112 (1972)
- L. Z. Yang, "Entire functions that share finite values with their derivatives", Bull. Austral. Math. Soc, 41, pp.337~342 (1990)[DOI]
- L. Yang, "Value Distribution Theory" (1993), Springer-Verlag
- L. Z. Yang, "Non-existance of meromorphic solutions of Fermat type functional equation", Aequations Math, 76, pp.140~150 (2008)
- H. X. Yi, "Uniqueness theory of meromorphic functions" (1995), Science Press
- K. W. Yu, "On entire and meromorphic functions that share small function with their derivatives", J. Inequal. Pure Appl. Math, 4(1) (2003)
- Jilong Zhang, "Meromorphic Functions Sharing a Small Function with Their Derivatives", Kyungpook Mathematical Journal, 49(1), pp.143~154 (2009), 경북대학교 자연과학대학 수학과
- J. L. Zhang, "Some results related to a conjecture of R. Bruck concerning meromorphic functions sharing one small function with their derivatives", Ann. Acad. Sci. Fenn. Math, 32(1), pp.141~149 (2007)
